JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CONJECTURE OF S. ELLIS CONCERNING THE NON-EXISTENCE OF JACK FIELDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CONJECTURE OF S. ELLIS CONCERNING THE NON-EXISTENCE OF JACK FIELDS
Rao, Vidhyanath K.;
  PDF(new window)
 Abstract
We prove that a full jack field does not exist on the sum of a trivial bundle and the canonical bundle on , the Grassmanian of 2-planes in 4-space.
 Keywords
jack fields;
 Language
English
 Cited by
 References
1.
S. P. Ellis, Instability of statistical factor analysis, Proc. Amer. Math. Soc. 132 (2004), no. 6, 1805-1822

2.
D. Husemoller, Fibre Bundles, 2nd Edition, Graduate Texts in Mathematics, No. 20, Springer-Verlag, New York, 1975